Avapro rash

Common Questions and Answers about Avapro rash

avalide

My grandmother has been taking Avapro/Irbesartan for a couple of weeks and seems to have developed a rash. She has stopped this medication overnight, and I wish to know if this is dangerous as I thought High Blood Pressure tablets should be reduced only slowly. Her blood pressure was 200/? when she started.
My grandmother has been taking Avapro/Irbesartan for a couple of weeks and seems to have developed a rash. She has stopped this medication overnight, and I wish to know if this is dangerous as I thought High Blood Pressure tablets should be reduced only slowly. Her blood pressure was 200/? when she started.
Hi Thanks for writing to the forum! Avapro does cause itching and skin rash. However a drug would cause a more generalized effect than a localized itch on the arms. Also since it disappeared and reappeared again, it is most likely eczema, psoriasis or dermatitis. It is difficult to comment beyond this at this stage. Please discuss this with your doctor and get yourself examined by a skin specialist. Please let me know if there is any thing else and do keep me posted. Take care!
Rash is mainly on left eye and one spot on cheek, small rash on right eye. I do sleep on left side. Other med is Avapro for HBP and I have been on that for 2 years. Thank you!
I am a Diabetic and on a lot of Medication, Novamix-Insilin,Avapro, Vytorin, Thyroxin,Zanidip, Nexium and Iron Tabs,Aspirin and gaviscon.I get so much painful itch in my whole body when I come out of shower, or I go out in the cold wind.
I am a 34 year old female. Just started Avapro for high blood pressure. I had an ultrasound that showed a polyp in the gallbladder and a cyst in the kidney. Lower back pain on the left side. (tolerable, but almost constant over the last week) My bilirubin is over 2.5. Had hepatitis as a complication of mono many years ago. Could any of these be related? I have been referred to a GI. What can I expect? Thank you.
I'm on Metformin (for blood sugar) and Avapro (for hypertension). I recently went on these meds, about 2 months before symptoms began. The numbness seems to be a bit worse lately in my right leg and this scares me. The other neurologist I've seen recently says to take a wait-and-see approach since I have no other symptoms. I'm very worried and would like to know what is going on before the numbness spreads any further.
I have lost 20 pounds in the last 2 months and am down to 152 (yes I know still too high) however, my BP med was cut in half (I was taking 150 mg Avapro); I have been taking niacin and fish oil for 2 yrs which has done a wonderful job of controlling my cholesterol which is within normal ranges for about the same period of time. What is strange is my lower # still seems a bit high - today at the Dr. it was 112/90.
I am now on Bystolic, but still have the rash. I also take 80mg of Lasix per day. I still have the rash... but was told by the dermatologist it may take up to 6 months for the meds to get out of my system. Has anyone else had anything like this happen? I scratch my legs until they bleed sometimes... I need help!!!
didn't want to hijack anyones thread, but noticed this poster must of hit the "post button" twice hope nobody minds. 46yr female-avg weight-pack a day smoker-my problems started last dec when my usually normal bp shot way up & stayed that way-had a constant corsett too tight feeling for weeks before i finally went to dr(can you say denial-:)) anyway was put on avapro, then avalide & sent for nuke stress test & echo.
Excepting valproic acid, all these reactions occurred 2-4 weeks after exposure with rash, urticaria, photophobia, malaise. s. Reaction to valproic acid occurred almost 2 years after initiating therapy and was of Stevens-Johnson type. 1 year ago for gradual onset on neck and shoulder pain radiating down the arms, and numbness in the hand. MRI showed nerve root compression at C5-7. EMG showed median nerve compression.
MedHelp Health Answers